Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey - has anyone else experienced more vivid than normal dreams while on the accutane? I'm on Day 24 or something like that...and over the past week, my dreams have been increasingly vivid and real-feeling. Last night, I had the most horrible dream lasting ALL night. As a psychology major, I know that dreams often feel long, but only last a few minutes - but this was ALL night. I was waking up from this horrible dream every half hour or so, each time thinking that when I went back to sleep, it would stop, but it just kept resuming. Anyone else experience anything like this, or could it just be coincidence?

Thanks!

Link to comment
Share on other sites

ive definitely had dreams like every night...i mean i know we have dreams every night but i remember them and they are definitely strange and out of the ordinary...is this a side effect of accutane or something?

Link to comment
Share on other sites

ive definitely had dreams like every night...i mean i know we have dreams every night but i remember them and they are definitely strange and out of the ordinary...is this a side effect of accutane or something?
Link to comment
Share on other sites

Yeah, I don't know. I'm almost afraid to go to sleep tonight in fear this dream might occur again tonight. It was so horrible, I kept waking up crying - and it was so real that I've actually been ANGRY with my fiancee throughout parts of the day, even though it was "only" a dream. I sure hope this isn't a side effect of the accutane...I'm paranoid enough as it is...the last thing I need is for this stuff to keep causing these dreams where I'm being cheated on and treated horribly. *sigh*

Link to comment
Share on other sites

I am definitely dreaming a lot more throughout the night... EVERY night. Some good dreams, some bad dreams. Doesn't bother me because in the end it's just a dream. I'm sure it has to do with the tane.

Link to comment
Share on other sites

I'm sure that theres a slight possibility that Accutane has effected your neurological system -

Is it likely? I'd say no.

This may sound kind of harsh, but everyone has bad dreams once in a while, I'd say its regular.

However, I'm not an expert - I'd call your derm immediately or seek some other kind of professional advice. If you experience a multitude of nightmares, or irregular neurological activity (severe headaches, etc.) Stop taking the pills till you talk to your derm.

>_> Goodluck

Mark

Link to comment
Share on other sites

I am on day 10 of the tane and have definitely had dreams every night that do feel very real, and with random people I know. I had one bad dream and all the rest were good. I used to not dream much and when I did I barely remembered them, but not now while on tane. Hopefully the majority of them stay happy!

Link to comment
Share on other sites

definetely

had some very vivid dreams - i liked em cuz i dont dream much.im 1 month off tane and im still having some once every few days.not as much as i did though

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×